Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Changed eating habits, pain in the eyes, fatigue and headaches. What is happening?

Hello, In the past week I have noticed a change, I m more tired than usual. My eyes hurt and feel heavy, which might be related to me being tired. I sleep at least seven hours and it never feels enough. I am so tired that I use three alarms to get me up. My eating habits have also changed, I m hungry more at night when I do eat during the day. I don t think I m pregrant because my period has been normal. My headaches have increased which I use aleve or a doctor s prescription for migraines. I don t know what s wrong with me.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
According to your description it seems to be a psychosomatic disorder. wherein anxiety is causing headaches, food pattern change, tiredness. But none the less rule out pregnancy by performing a urine for pregnancy test. If you already on prescription medicines for migraine continue them. if you have recently changed your medication or started with any oral contraceptive consult your physician.

For reliving anxiety according to ayurveda shirodhara(pouring of medicated oil on the forehead) is a choice of treatment.
Answered: Mon, 19 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor